# SDR U2RA201406090003

- Difficulty date: June 9, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 85,216 hours, 12,248 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,216 hours, 12,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER FIXED PANEL SUPPORT AT WING STATION 720 FOUND CRACKED.  CRACK LENGTH 2.1 INCHES FOUND DURING ACCOMPLISHMENT OF TASK CARD 57-872-01-01.
